# SDR HEEA087791

- Difficulty date: June 20, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,520 hours
- System (JASC): 2212 · Altitude Controller
- Part: Controller
- Part number: 7000299909
- Part serial: 97102048
- Condition: Intermittent
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FD SEL SEGMENT BLOCK IS INTERMITTENT. TO BE SENT TO VENDOR FOR REPAIR.
